Kamily828 
Member since Apr 12, 2008


Stats

Favorite Places

  • None.
Find places »

Saved Events

  • Nada.
Find events »

Saved Stories

  • Nope.
Find stories »

Custom Lists

  • Zip.

Friends

  • No friends yet.
Become My Friend Find friends »

Recent Comments

Re: “One Less

My daughter is having health problems from getting the vaccine.

We have been going thru this since August:

*Flu like symptoms
*low grade fever
*fatigue
*abdominal pain
*kidney issues
*headaches
*thyroid problems
*weight gain
*no period in over a year
*rash on her face, neck and chest
*a seizure

Shes had all kinds of blood work, EKG, EEG and an MRI. She has been
seen by 2 Pediatricians, a Nephrologist, Endocrinologist and has an
appointment with a Neurologist at the end of this month.


Every test is coming back normal. The doctors dont know what is the matter with her. She was a healthy and happy before getting the shots. Now she is too tired to do anything.


There are lots of others that are experiencing the same side effects. I wish that I had known this before she got the shots. My younger daughter sure wont get them!!!!

Posted by Anita Tindell on 04/12/2008 at 2:01 PM

Readers' Favorites

Most Popular Stories


© 2017 East Bay Express    All Rights Reserved
Powered by Foundation